# SDR UALA2011011000158

- Difficulty date: January 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 71,667 hours, 20,853 cycles
- Engine: Pwa PW2037
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 1845A
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH WING ANTI-ICE SWITCH SELECTED ON, RT VALVE LIGHT REMAINED EXTINGUISHED.  NO EICAS MESSAGE DISPLAYED.  LIGHT TESTED OK.  WING ANTI-ICE VALVE APPEARS TO WORK NORMAL.  REPLACED AND OPS CHECKED RT WING ANTI-ICE VALVE PER MM.
